A homotopy theory of pro-spaces release_judjpxen5vgo3oavh5dlzw5upa

by Jerrold W. Grossman

Published in Transactions of the American Mathematical Society by American Mathematical Society (AMS).

1975   Volume 201, p161-161

Archived Files and Locations

application/pdf  1.1 MB
file_sevcczfdencaxnruh4ch34xbtu
www.ams.org (web)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   1975
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0002-9947
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 639015f2-dce2-45e6-b61a-bacb67893c0b
API URL: JSON